# SDR UALA2013020700746

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,859 hours, 13,846 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le Flap
- Component: Flap, Boeing
- Component part number: 113T310077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED BIRD STRIKE CONDITIONAL INSPECTION.  DAMAGES FOUND ON LT WING OUTBOARD FLAP LOWER SIDE AT 32 INCHES FROM OUTBOARD AFT EDGES OF FLAP.  REPLACED LEFT WING OUTBOARD FLAP IAW AMM-27-51-20 RIG AND OPS CHECKED OK.
